MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Model Number 0100S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/3/2020.Batch #unk.Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, the insulation became detached from the tip.It is unknown how the case was completed.No patient consequences were reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: one each 0100 lot 195858 was received for evaluation.During visual inspection a cut in the insulation at the distal end was found, exposing the metal substrate.The most likely cause of this damage is a result of the application of excessive mechanical forces such as contact with other instruments or objects that damage the edge of the insulation.For instance, contact with a sharp edge on the trocar during insertion or removal may cut or slice the insulation.Subsequent use contributes to the continued ¿splitting¿.The complaint is confirmed as user damage.The lot number provided is for part id 0100.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.

Brand Name
E-Z CLEAN L-WIRE LAP 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9661977
Report Number1721194-2020-00015
Device Sequence Number2778372
Product Code GEI
UDI-Device Identifier10614559100677
UDI-Public10614559100677
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Model Number0100S
Device Catalogue Number0100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/05/2020
Patient Sequence Number1